MAUDE Adverse Event Report: SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY DEVICE; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. VELOCITY EXPANDABLE INTERBODY DEVICE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 11-2645
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Review of the production records found no non-conformances to specification.
 
Event or Problem Description
At an unspecified time post-operatively, the surgeon noted that the implant construct had migrated.A surgical procedure was performed to remove and replace the device.

Brand Name
VELOCITY EXPANDABLE INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8259112
Report Number3004638600-2019-00001
Device Sequence Number158613
Product Code MAX
UDI-Device Identifier10840642106916
UDI-Public10840642106916
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K152620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2020
Device Catalogue Number11-2645
Device Lot Number741T20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;